# SDR UPS06847099

- Difficulty date: June 8, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 78,939 hours, 51,612 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C3 LONGERON 15L STA 1734 END FITTING IS CRACKED.  REMOVED AND REPLACED LONGERON END FITTING AT STA 1734 L15L IAW SRM 51-3-2 AND SRM 51-1-20D.
